# SDR QMLA2009011509002

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N220TB
- Make and model: Beech B200
- Aircraft serial: BB1057
- Aircraft time: 13,585 hours, 15,560 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 00193H2868
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE AT 23000 FT THE COPILOT'S WINDSHIELD CRACKED. THE EMERGENCY CHECKLIST WAS REVIEWED AND FOLLOWED. A NON EMERGENCY DESCENT AND 180 DEGREE TURN WAS REQUESTED FROM ATC. THE CREW DESCENDED TO 10,000 FT AND RETURNED TO DEPARTURE. A NORMAL LANDING WAS PERFORMED AND MX WAS NOTIFIED.
